# SDR R61A201312101342

- Difficulty date: December 10, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 17040399401
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT CARGO FLOOR PANEL 151CF PUCKS ARE CORRODED.  MX R & R PUCKS IAW AMM 50-31-008.
